# SDR JJBA20170310008

- Difficulty date: March 10, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N838CA
- Make and model: Dhav DHC8311
- Aircraft serial: 527
- Aircraft time: 35,195 hours, 38,424 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE OBSERVED AT 1CD OVERHEAD LIGHT AND LIGHTS EXTINGUISHED.  REPLACED DEFECTIVE CONNECTOR BS2-P2/J2.
